# SDR ASAA2021120336816

- Difficulty date: December 3, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141A8141
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOP SILL HAS LIGHT CORROSION.  GROUNDED - YES. REMOVED CORROSION IN LIMITS AND RESTORED FINISH IAW B737-800 SRM 53-10-15-1A-1 APPLIED BLEND OUT MARKINGS IAW B737-800 AMM 51-05-01-701W=2.00 O=.090 R=.083 L=6.00 D=.007.
